Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 196, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Nov 1, 2013, 5:38 AM EDT for 17 counties in Pennsylvania. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2013, 5:38 AM EDT (09:38 UTC)
- Expired
- Nov 1, 2013, 6:30 AM EDT
- In force
- 52 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, Centre County, PA, Clinton County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Snyder County, PA, Union County, PA, York County, PA
The radar
The State College radar (KCCX), 62 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 5:45 AM EDT | TSTM WND DMG | 2 S Needmore, PA | TREES AND WIRES DOWN IN THOMPSON TOWNSHIP... SPORADIC DAMAGE ELSEWHERE AROUND COUNTY. |
| Nov 1, 5:55 AM EDT | TSTM WND DMG | Loganton, PA | 4 TREES DOWN |
| Nov 1, 6:00 AM EDT | TSTM WND DMG | Mifflin, PA | SEVERAL TREES DOWN AROUND MIFFLIN AND MIFFLINTOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 1, 4:17 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
142
WUUS51 KCTP 010938
SVRCTP
PAC001-027-035-041-043-055-057-061-067-081-087-093-097-099-109-119-
133-011030-
/O.NEW.KCTP.SV.W.0196.131101T0938Z-131101T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 AM EDT FRI NOV 1 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY PENNSYLVANIA...
CUMBERLAND COUNTY PENNSYLVANIA...
WESTERN DAUPHIN COUNTY PENNSYLVANIA...
FRANKLIN COUNTY PENNSYLVANIA...
FULTON COUNTY PENNSYLVANIA...
EASTERN HUNTINGDON COUNTY PENNSYLVANIA...
JUNIATA COUNTY PENNSYLVANIA...
MIFFLIN COUNTY PENNSYLVANIA...
WESTERN MONTOUR COUNTY PENNSYLVANIA...
PERRY COUNTY PENNSYLVANIA...
SNYDER COUNTY PENNSYLVANIA...
UNION COUNTY PENNSYLVANIA...
NORTHWESTERN YORK COUNTY PENNSYLVANIA...
WESTERN NORTHUMBERLAND COUNTY PENNSYLVANIA...
EASTERN CENTRE COUNTY PENNSYLVANIA...
SOUTHERN LYCOMING COUNTY PENNSYLVANIA...
EASTERN CLINTON COUNTY PENNSYLVANIA...
* UNTIL 630 AM EDT
* AT 532 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
HYNER TO CENTRE HALL TO NEWTON HAMILTON TO BERKELEY
SPRINGS...MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS INCLUDED IN THE WARNING...
CAMP HILL...CARLISLE...CHAMBERSBURG...ENOLA...GETTYSBURG...
GREENCASTLE...HARRISBURG...JERSEY SHORE...LEWISBURG...LEWISTOWN...
LOCK HAVEN...MECHANICSBURG...MIFFLINBURG...MILTON...
MONTOURSVILLE...NORTHUMBERLAND...SELINSGROVE...SHIPPENSBURG...
SUNBURY AND WAYNESBORO.
OTHER NOTABLE LOCATIONS IN THE WARNING... LITTLE LEAGUE WORLD SERIES
COMPLEX...GETTYSBURG NATIONAL MILITARY PARK...TUSSEY MOUNTAIN SKI
AREA...WHITETAIL SKI AREA...LIBERTY MOUNTAIN RESORT...BUCKNELL
UNIVERSITY...LOCK HAVEN UNIVERSITY...GETTYSBURG COLLEGE...MESSIAH
COLLEGE...SHIPPENSBURG UNIVERSITY...PENN STATE DICKINSON SCHOOL OF
LAW AND PENN STATE MONT ALTO.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 168 AND 238...I-70 BETWEEN
MILE MARKERS 155 AND 170...I-80 BETWEEN MILE MARKERS 159 AND 222...
I-81 BETWEEN MILE MARKERS 1 AND 67...I-99 BETWEEN MILE MARKERS 80 AND
85...I-180 BETWEEN MILE MARKERS 1 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A BRIEF PERIOD OF VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF
SEVERE THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AND POOR DRAINAGE
AREAS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT
FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4037 7796 4083 7777 4136 7771 4141 7675
4135 7665 4075 7667 4027 7689 3972 7722
3972 7834
TIME...MOT...LOC 0934Z 272DEG 45KT 4134 7755 4083 7760
4036 7780 3965 7822
$$
FORECASTER: JUNG1 follow-up statement
127
WWUS51 KCTP 011009
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 AM EDT FRI NOV 1 2013
PAC027-035-057-061-087-011018-
/O.CAN.KCTP.SV.W.0196.000000T0000Z-131101T1030Z/
FULTON PA-HUNTINGDON PA-MIFFLIN PA-CENTRE PA-CLINTON PA-
609 AM EDT FRI NOV 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON...CENTRE...MIFFLIN...
HUNTINGDON AND FULTON COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT
FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4069 7730 4100 7720 4104 7714 4111 7721
4138 7725 4141 7675 4134 7665 4075 7667
4027 7689 3972 7722 3972 7805
TIME...MOT...LOC 1008Z 272DEG 45KT 4138 7699 4081 7704
4034 7724 3962 7778
$$
PAC001-041-043-055-067-081-093-097-099-109-119-133-011030-
/O.CON.KCTP.SV.W.0196.000000T0000Z-131101T1030Z/
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-JUNIATA PA-MONTOUR PA-
PERRY PA-SNYDER PA-UNION PA-YORK PA-NORTHUMBERLAND PA-LYCOMING PA-
609 AM EDT FRI NOV 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR LYCOMING...NORTHUMBERLAND...YORK...UNION...SNYDER...PERRY...
MONTOUR...JUNIATA...FRANKLIN...DAUPHIN...CUMBERLAND AND ADAMS
COUNTIES...
AT 604 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COGAN STATION TO MIDDLEBURG TO LANDISBURG TO 11 MILES
SOUTH OF CLAYLICK...MOVING EAST AT 50 MPH.
LOCATIONS INCLUDED IN THE WARNING...
WILLIAMSPORT...MONTOURSVILLE...MIFFLINBURG...LEWISBURG...
GETTYSBURG...SUNBURY...NORTHUMBERLAND...MILTON...SELINSGROVE...
SHIPPENSBURG...MECHANICSBURG...ENOLA...CARLISLE...CAMP HILL...
WAYNESBORO...GREENCASTLE...CHAMBERSBURG...MUNCY...MONTGOMERY AND
LOYALSOCKVILLE.
OTHER NOTABLE LOCATIONS IN THE WARNING... LITTLE LEAGUE WORLD SERIES
COMPLEX...GETTYSBURG NATIONAL MILITARY PARK...WHITETAIL SKI AREA...
LIBERTY MOUNTAIN RESORT...BUCKNELL UNIVERSITY...GETTYSBURG COLLEGE...
MESSIAH COLLEGE...SHIPPENSBURG UNIVERSITY...PENN STATE DICKINSON
SCHOOL OF LAW AND PENN STATE MONT ALTO.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 194 AND 238...I-80 BETWEEN
MILE MARKERS 195 AND 222...I-81 BETWEEN MILE MARKERS 1 AND 67...I-180
BETWEEN MILE MARKERS 1 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4069 7730 4100 7720 4104 7714 4111 7721
4138 7725 4141 7675 4134 7665 4075 7667
4027 7689 3972 7722 3972 7805
TIME...MOT...LOC 1008Z 272DEG 45KT 4138 7699 4081 7704
4034 7724 3962 7778
$$
FORECASTER: JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 5:22 AM EDT, 16 minutes earlier.
Area forecast discussion, Nov 1, 5:22 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 522 AM EDT FRI NOV 1 2013 .SYNOPSIS... THE SHORT TERM ISSUE IS THE DEEP CYCLONE TRACKING TO OUR NORTH AND THE STRONG FRONT WHICH WILL PRODUCE RAIN AND GUSTY WINDS EARLY FRIDAY. BEHIND THE FRONT A TROUGH WILL DEVELOP OVER THE EAST AND GET REINFORCED WITH COLDER AIR SATURDAY-SUNDAY. THIS TROUGH IS PROGRESSIVE AND HEIGHTS SHOULD RISE AS DEEP TROUGH DEVELOPS IN THE SOUTHWEST AND OUR COLD WEEKEND TROUGH TRACKS TO OUR EAST. THE 500 MB HEIGHTS SHOULD BE ABOVE NORMAL MOST OF NEXT WEEK. && .NEAR TERM /UNTIL 10 AM THIS MORNING/... UPDATED FORECAST WITH EMPHASIS ON THE WINDS ALONG AND BEHIND THE FRONT. MODEST TEMPERATURE AND QPF TWEAKS AND KEPT THE MENTION OF ISOLATED THUNDER. MOST OF THE ACCUMULATING RAINFALL WILL FALL IN THIS PERIOD AND SHOULD END IN THIS PERIOD IN WESTERN AREAS. SOME RAINFALL COULD LINGER INTO LATE MORNING OR EARLY AFTERNOON IN THE EXTREME EASTERN AREAS. KEY TO THE FORECAST IS THE RAPID CYCLONE TRACKING ACROSS THE LAKES WITH -4 TO -5 SIGMA MEAN SEA LEVEL PRESSURE ANOMALIES. THE STRONG GRADIENT AHEAD OF THIS SYSTEM IS PRODUCING WINDS IN THE 70-80KT RANGE AHEAD OF THE COLD FRONT. THE TOTAL WIND ANOMALIES IN THE MODELS-GEFS-SREF-NAEFS ARE ALL +5 OR GREATER SIGMA LEVEL OVERNIGHT. IN THE NAEFS THE WINDS OF THIS MAGNITUDE HAVE ABOUT A 30 YEAR RETURN PERIOD. EXTREMELY RARE. OUTSIDE OF CONVECTION IT IS OFTEN HARD TO GET WINDS AHEAD OF COLD FRONTS TO THE SURFACE. ALONG AND BEHIND THE FRONT THE 850 HPA WINDS ARE NOT AS STRONG BUT STILL +3 TO +4 SIGMA AND 50-60KTS. WITH THE SLOPED ISENTROPES THERE IS A HIGHER PROBABILITY OF MIXING THESE WINDS TO THE SURFACE. FRONTAL PASSAGE IN WEST SHOULD BE A FEW HOURS EITHER SIDE OF 6AM. THERE IS ALSO AN ISALLOBARIC HIGH FORECAST TO BE ABOUT 8-9 MB OVER OH AND WESTERN PA AND A STRONG ISALLOBARIC GRADIENT OVER CENTRAL PA IN THE 5AM TO ABOUT 2 PM TIME RANGE. THIS FAVORS A PERIOD OF STRONG GUSTY WINDS BEHIND THE FRONT. MOST AREAS IN CENTRAL PA WILL SEE WIND GUSTS IN THE 30-39 KT RANGE. WE ISSUED A HIGH WIND ADVISORY FOR THE WESTERN MOUNTAINS AND NORTHERN TIER. HIGHEST PROBABILITY FOR WINDS OVER 40 KTS WOULD BE IN HIGHER ELEVATIONS AND JUST TO THE LEE OF THE HIGHER ELEVATIONS. IN THIS THE LEE SLOPES WOULD BE THE EASTERN SLOPES. && .SHORT TERM /10 AM THIS MORNING THROUGH 6 PM SATURDAY/... THE GUSTY WINDS WILL CONTINUE INTO THIS PERIOD BUT WILL DIMINISH WEST TO EAST IN THE AFTERNOON AND INTO THE EVENING. THE THREAT OF WIND GUSTS OVER 40KTS SHOULD END AROUND NOON. ALL SHORT RANGE GUIDANCE IMPLIES LOW PROBABILITY OF RAIN IN WEST AND NOT MUCH OF RAIN THREAT IN THE EAST MUCH AFTER ABOUT NOON. A GUSTY LATE MORNING AND EARLY AFTERNOON. THE AIR BEHIND THE FRONT IS NOT VERY COLD. SHOULD BE AT LEAST PARTLY SUNNY...SOME LOCATIONS WILL BE SUNNY WITH CLOSE TO NORMAL TEMPERATURES. A BIT WINDY...NOT A GOOD DAY TO BICYCLE OR RAKE LEAVES...BUT OTHERWISE SHOULD BE A NICE DAY OVER MOST OF THE AREA AND THE WINDS SHOULD REALLY ABATE BY EVENING. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... TROUGH BUT PROGRESSIVE UPPER FLOW PATTERN WILL DOMINATE THE EASTERN U.S. INTO THE WEEKEND BEFORE HEIGHTS RISE EARLY NEXT WEEK. A SUBTROPICAL RIDGE IS FORECAST TO BUILD INTO THE SOUTHEAST COAST NEXT WEEK AS WELL AS MORE SHORTWAVE ENERGY DIGS INTO THE WESTERN AND CENTRAL PARTS OF THE COUNTY. THE MAIN MID-UPPER TROUGH AXIS WILL SHIFT EWD FROM THE GRT LKS INTO THE NORTHEAST STATES SAT NGT INTO SUNDAY. THE DEVELOPING NW FLOW WILL DIRECT SEASONABLY COLD AIR DOWNWIND OF THE LAKES AND PROMOTE LAKE EFFECT RAIN/SNOW SHOWERS OVER THE WESTERN HIGHLANDS AND CENTRAL MTNS...PRIMARILY LATER SATURDAY INTO EARLY SUNDAY. HIGH PRES BUILDING INTO THE AREA SHOULD SPELL AN END TO THIS ACTIVITY BY SUNDAY NIGHT. THE SFC RIDGE AXIS WILL MIGRATE EWD FROM THE CNTRL APLCHNS TO ALONG THE NORTHEAST /MID-ATLC COAST THRU EARLY NEXT WEEK. VEERING LOW- LEVEL FLOW TO THE EAST-SE MAY LEAVE THE AREA SUSCEPTIBLE TO SOME LOW CLOUDS WITHIN A MARITIME FLOW REGIME. WITH THE RIDGING AT THE SFC AND ALOFT...EXPECT ANY SIGNIFICANT PCPN TO REMAIN WEST OF PA THRU MIDWEEK. CLEAR SKIES SHOULD LEAD TO CLEAR SKIES AND COLD MORNINGS MONDAY AND TUESDAY...FOLLOWED BY QUICKLY MODERATING TEMPS BY MID WEEK. && .AVIATION /10Z FRIDAY THROUGH TUESDAY/... A STRONG COLD FRONT WILL CONTINUE TO SWEEP THROUGH THE AREA THROUGH 13Z FROM WEST TO EAST. EXPECTING A BAND OF MVFR TO IFR CIGS AND VSBYS TO ACCOMPANY THE FRONT...WITH A SHARP...WELL DEFINED CONVECTIVE LINE...THEN A FAIRLY RAPID RETURN TO MVFR THEN VFR CONDITIONS IN MOST AREAS. BIGGER STORY IS STRONG WIND FIELDS AHEAD...ALONG AND BEHIND FRONT. GOOD LLWS CONDITIONS ACROSS ALL TAF LOCATIONS...WITH VERY STRONG LL SOUTHERLY JET OF 50-70 KTS AHEAD OF THE FRONT. WIND GUSTS OF 40-50 KNOTS WILL LIKELY ACCOMPANY THE FRONT...WITH A WIND SHIFT FROM SOUTH TO WSW. GUSTY WINDS OF 30-40 KTS FROM THE WSW WILL FOLLOW FROPA...SO EVEN THOUGH LLWS PRETTY MUCH ENDS A FEW HOURS AFTER FROPA...WINDS SFC AND ALOFT WILL STILL BE VERY STRONG WITH GOOD MIXING TO THE SURFACE. CURRENT TIMING OF FROPA IS ABOUT 0930Z AT KUNV AND 11Z- 13Z KIPT/KMDT. QUICK DROP OFF IN WINDS LATER THIS AFTERNOON AND EVENING...WITH A RETURN TO VFR CONDITIONS. WINDS SHIFTING MORE TO THE WEST LATER FRIDAY NIGHT INTO EARLY SATURDAY MAY RESULT IN A RETURN TO MVFR CIGS ACRS THE WRN TAFS. OUTLOOK... SAT...SCT/NMRS LK EFF SHRA NW...MVFR LIKELY. VFR SE. GUSTY WNW WINDS. SUN...MVFR/LK EFF -SHRA SHRA NW EARLY...THEN BCMG VFR. MON-TUE...MAINLY VFR UNDER SFC HIGH PRES. && .CTP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL NOON EDT TODAY FOR PAZ004>006-010>012-017- 018-024-033-037-041-042. WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ019-025>028- 034>036-045-046-049>053-056>059-063>066. && SYNOPSIS...GRUMM NEAR TERM...GRUMM/CERU SHORT TERM...GRUMM LONG TERM...LAMBERT/GARTNER AVIATION...JUNG/COLBERT
Hazardous weather outlook, Nov 1, 5:33 AM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 533 AM EDT FRI NOV 1 2013 PAZ004-005-010-017-024-033-020945- WARREN-MCKEAN-ELK-CLEARFIELD-CAMBRIA-SOMERSET- 533 AM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ011-020945- CAMERON- 533 AM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ006-012-018-037-041-042-020945- POTTER-NORTHERN CLINTON-NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING- SULLIVAN- 533 AM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-020945- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 533 AM EDT FRI NOV 1 2013 ...SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 1, 3:00 AM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
300 AM EDT FRI NOV 1 2013
PAZ004-010745-
WARREN PA-
300 AM EDT FRI NOV 1 2013
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN COUNTY...
AT 255 AM EDT...AN AREA OF SHOWERS WAS MOVING INTO WESTERN WARREN
COUNTY. STRONG WINDS...GUSTING TO BETWEEN 40 AND 45 MPH FROM THE
SOUTH...WILL OCCUR OVER THE COUNTY WITH THESE SHOWERS. STRONGEST
WINDS WILL BE ACROSS HIGHER ELEVATIONS.
THIS WILL AFFECT GRAND VALLEY...TIDIOUTE...GARLAND...YOUNGSVILLE AND
SUGAR GROVE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.
LAT...LON 4200 7892 4184 7891 4183 7895 4180 7895
4162 7896 4165 7962 4179 7963 4200 7960
FORECASTER: JUNGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 9:48 PM EDT | Wind Advisory | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 16 hr |
| Nov 1, 3:00 AM EDT | Special Weather Statement | CTP | Warren | 45 min |
| Nov 1, 4:12 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Somerset | 48 min |
| Nov 1, 4:22 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, McKean, Potter | 53 min |
| Nov 1, 4:59 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 6 more | 61 min |
| Nov 1, 5:13 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 62 min |
| Nov 1, 6:00 AM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 45 min |
| Nov 1, 6:29 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 11 more | 61 min |
| Nov 1, 7:35 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 55 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.